# SDR CALA2013122393887

- Difficulty date: December 21, 2013
- Submitted: December 24, 2013
- Operation: Air carrier
- Aircraft: N118UA
- Make and model: Boeing 747422
- Aircraft serial: 28811
- Aircraft time: 59,895 hours, 7,062 cycles
- Engine: Pwa PW4056
- System (JASC): 2440 · External Power System
- Part: Unknown
- Condition: Malfunctioned
- Location: External Power
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NO GND HANDLING POWER AVAILABLE WITH EITHER GND POWER OR APU POWER, HAVE FAULT 24052.  POWER AVAILABLE UP TO RELAY R117 & R118 IAW WDM 24-51-71.  REPLACED R118 & T97, NO HELP.  REMOVED FLOOR PANEL & EXT PWR 1 BACK OVER FOR WIRING CHECKS.  CHECKED WIRING FROM X1 OF R118 TO BCU 1 PIN G13, WIRE CHECKED NORMAL.  ORDERED RELAY R117 & R7321 AIR GRD RELAY.
